# SDR USAA960462

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Crease
- Location: Aft Cargo Door
- Part time: 35,210 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK, VISUAL INSPECTION FOUND CREASE IN EXTERIOR DOOR SKIN 6 INCHES LONG AFT CARGO DOOR (NEAR HANDLE).  INSTALLED EXTERIOR SKIN REPAIR, REPAIRED PER TR 52-10-01 A.  (X)
